# SDR FDEA201409252765

- Difficulty date: September 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 50,197 hours, 26,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202480
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 54L FOUND CORRODED AT FRAME 62.   REPAIRED IAW SRM53-10-14 FIG 201, SHEET 1.  MAJOR REPAIR IAW GMM 6-2-100.
